# SDR UALA2011110906097

- Difficulty date: November 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 31,426 hours, 13,991 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Actuator
- Condition: Unsecure
- Location: Cabin Seat
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  27C SEATBACK IS ROCKER.   SAMC TEXT:  CONTACT SAMC:  FOUND RECLINE ACTUATOR DANGLING.  RE-SECURED PER MAINT MNL.  RE-SECURED PER MM.  SEAT IS TOTALLY USABLE.
